# SDR CALA2025081807872

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 100,696 hours, 12,103 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Condition: Faulted
- Location: Call Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 4R INOPERATIVE,  EMERGENCY LIGHT AT DOOR 4R CHECKED NORMAL, ACTUAL DISCREPANCY WAS RJ DOOR LAVATORY CALL LIGHT STUCK, REPLACED CALL LIGHT LENS OPS CHECK NORMAL AT THIS TIME.
